# SDR ASAA2015051711756

- Difficulty date: May 17, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 29,955 hours, 8,857 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: L2 Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT IS SHOWING OVERHEAT.  ACFT GROUNDED. CHECKED WINDOW HEAT SENSOR.  FOUND OUT OF LIMITS. SWAPPED TO SPARE SENSOR IAW 30-41-760-801 WINDOW HEAT TEST OK, REF 30-41-00-710-801.
